# SDR QXEA200601330

- Difficulty date: May 18, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. AFT PAX DOOR STEP SLIDER ASSY HAS ONE SCREW PULLED THROUGH TOP OF PLATE. MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05 AND SRM 51-42-05.
